# SDR USAA2013071700001

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 62,171 hours, 23,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Buckled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING IN FIRST CLASS IS PROTRUDING UPWARD.  REPLACED DAMAGED SECTION OF FLOOR TRACK.
